Advil Nighttime Liqui-Gels Pain Reliever Sleep Aid
Advil Nighttime Liqui-Gels Pain Reliever Sleep Aid
Health Yourself Today

Advil Nighttime Liqui-Gels Pain Reliever Sleep Aid

Regular price $18.99 $0.00

Indications: For fast and effective relief of occasional mild to moderate nighttime pain and accompanying sleeplessness due to minor aches and pains associated with joints, muscles, backache, headache and toothache as well as pain of migraine and arthritis. For use only if you have short-term nighttime pain causing sleeplessness. If this is not your case, do not use.

Directions: Adults 16 to 65 years old: Take a single dose of 1 or 2 Liqui-Gels at night. Do not take for more than 5 consecutive nights unless directed by a physician.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 16 unless directed by a physician.

Warning: Do not take if you suffer from sleeplessness without pain, have pain that will not cause sleeplessness, if taking any other pain reliever, sleep aid, antinausea, or allergy medicine with antihistamines/pain relievers, or if allergic or hypersensitive to ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients. May cause drowsiness.

Medicinal Ingredient: Ibuprofen 200mg and diphenhydramine hydrochloride 25mg.
Non-Medicinal Ingredients: Coconut oil, D&C red no. 33, FD&C blue no. 1, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, and sorbitol.